# SDR ABXA9700563

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480106112
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON BOTTOM OUTBOARD SKIN OF RT ELEVATOR.  REPAIRED DAMAGED AREA IAW REA D955-18306MR AND DC-9 SRM.
